MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM SELF-CATH PED CH10; INTERMITTENT CATHETER

COLOPLAST A/S FREEDOM SELF-CATH PED CH10; INTERMITTENT CATHETER
Model Number 5044301400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.However, no issue were identified after checking all relevant production and qa records for this lot.And in the meantime, we have add a 100% visual inspection on products which made of (b)(4) (the complaint samples are made of it ), but find no deviation.
 
Event or Problem Description
According to the available information, customer stated that the catheter was difficult to insert and she noticed that the tip was broken off.She used a catheter and went to reuse it a few hours later.It wouldn't go in properly.She looked at it and realized the smooth end had broken off.She does not think it broke while cathing.End user stated that there was no discomfort at the time of the initial catheterization episode.She stated that she found it difficult to insert the catheter after cleaning it for reuse and that was when she discovered the missing tip.It did not appear to be noticed during the cleaning process.There was no physical harm or injury.She did consult with her physician and was given a renal ultrasound to investigate if the missing tip was in the urinary tract.The results of the ultrasound were negative.There is no portion of the catheter inside her.
 
Additional Manufacturer Narrative
Corrective action: correspond to this complaint, we have updated the related wi cn03.03071 and re-trained operators and inspectors to be more careful on visual check.Capa (b)(4) was initiated on 2016-07-14 to follow this issue, so complaint closed now.

Brand Name
FREEDOM SELF-CATH PED CH10
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5773466
Report Number3005945907-2016-00004
Device Sequence Number628867
Product Code KOD
UDI-Device Identifier05708932999878
UDI-Public05708932999878
Combination Product (Y/N)N
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5044301400
Device Catalogue Number5044301400
Device Lot Number4807166
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2016
Supplement Report FDA Received Date08/01/2016
Patient Sequence Number1
Patient Age31 YR